NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 17, 2014
Allergic reaction to Omni 300 contrast dye
I had a CT Scan and was injected with Omni 300 contrast dye. After the saline solution started pushing the dye through my body, I immediately started shaking, mainly in my arms, and had weakness all over. Is this usual and should I have the dye in the future? I was taken to the ER and treated.
You may have had a systemic reaction to the radiocontrast medium. You have to be very careful about receiving similar injections in the future. If this becomes essential, you should consult a physician who is knowledgeable about their prevention and treatment, which is usually a board certified allergist.
I Leonard Bernstein, MD
Clinical Professor Emeritus
College of Medicine
University of Cincinnati